Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 194897, 8 pages
http://dx.doi.org/10.1155/2013/194897
Research Article

Fixed Point Results of Locally Contractive Mappings in Ordered Quasi-Partial Metric Spaces

1Department of Mathematics, International Islamic University, H-10, Islamabad 44000, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad 44000, Pakistan

Received 30 April 2013; Accepted 18 June 2013

Academic Editors: A. Bekir, A. Ibeas, and A. M. Peralta

Copyright © 2013 Abdullah Shoaib et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdullah Shoaib, Muhammad Arshad, and Jamshaid Ahmad, “Fixed Point Results of Locally Contractive Mappings in Ordered Quasi-Partial Metric Spaces,” The Scientific World Journal, vol. 2013, Article ID 194897, 8 pages, 2013. https://doi.org/10.1155/2013/194897.